Share Facebook
Crohn's Disease Forum » Treatment » Remicade/Infliximab » Red bumps from remicade


12-05-2015, 04:04 PM   #1
ColossalBD
 
Join Date: Oct 2015
Location: Barrie, Ontario

My Support Groups:
Red bumps from remicade

I've started remicade a few months ago, it's worked wonders I've finally been getting my life back to normal. But there's one problem, ever since I started remicade I've been getting these red bumps, they're a little itchy but not to bad, they're all over my arms, back and thighs I've been to the doctors to see what it was, she said it was a skin infection and not to worry, she put me on some anti biotics for a week and I've been taking them for 4 days now, and I've still been getting more of these bumps, so my question to you is did any of you get red bumps or somthing similar to this when you started remicade? If so how did you deal with it? Thanks for reading xoxo
12-05-2015, 05:45 PM   #2
ronroush7
Forum Monitor
 
ronroush7's Avatar
 
Join Date: Oct 2013
Location: vienna, Virginia

My Support Groups:
Did you check with your gp or was it a dermatologist? I used to be on Remicade. I had to go off becauser of a lesion that wouldn't go away. I am not saying it is related. Did this doctor mention anything about lesions? Also, anytime I have been on antibiotic, I have been told to double up on probiotic. Are you on probiotics?
12-05-2015, 06:57 PM   #3
ColossalBD
 
Join Date: Oct 2015
Location: Barrie, Ontario

My Support Groups:
I checked in with my gi doctor and she said nothing about lesions nor probiotics. But I'm going for a follow up soon so hope I'll get some answers. Thanks.
12-05-2015, 07:03 PM   #4
ronroush7
Forum Monitor
 
ronroush7's Avatar
 
Join Date: Oct 2013
Location: vienna, Virginia

My Support Groups:
Welcome.

12-05-2015, 07:44 PM   #5
my little penguin
Forum Monitor
 
Join Date: Apr 2012

My Support Groups:
Check with a dermo who is familiar with crohns
Ds has sweets syndrome per dermo
His are itchy red lesions that look dark red like hives but stay in the same spot for about a week.
Abx will not help sweets syndrome

It's basically crohns on the skin
Dermo gave him
Colchicine to try with it the next time he breaks out
__________________
DS - -Crohn's -Stelara
01-17-2016, 04:54 PM   #6
syzygy
Senior Member
 
Join Date: Sep 2014
Location: Northampton, Massachusetts

My Support Groups:
Definitely consult a derm doc. They can do a biopsy and can tell quite a bit from that. I had similar sx that didn't respond to steroids or antifungals. It ended up most likely being an allergic reaction to Remi so we've discontinued the med and symptoms have steadily improved.
__________________
Intermittent SBOs starting in 2005
Diagnosed 2013
Started Remicade October 2014
01-21-2016, 02:03 PM   #7
Bufford
Senior Member
 
Join Date: Dec 2015
Location: Northwestern Ontario

My Support Groups:
3rd infusion I had 3 days ago and I noticed today I am getting these red dots all over my belly. My arms and legs are still clear.
01-21-2016, 04:47 PM   #8
ronroush7
Forum Monitor
 
ronroush7's Avatar
 
Join Date: Oct 2013
Location: vienna, Virginia

My Support Groups:
Definitely consult a derm doc. They can do a biopsy and can tell quite a bit from that. I had similar sx that didn't respond to steroids or antifungals. It ended up most likely being an allergic reaction to Remi so we've discontinued the med and symptoms have steadily improved.
I don't know if this is related but I developed a lesion and had to discontinue Remicade.

01-22-2016, 11:31 AM   #9
Bufford
Senior Member
 
Join Date: Dec 2015
Location: Northwestern Ontario

My Support Groups:
I spoke to my GP about these red spots and was told to get some Benadryl for them. I don't have many and they are only on my belly. Somewhat itchy and burny, and the itch is not confined only to the red dots. I just hope its not going to become Shingles.

I was told that this is a common side effect, and to monitor them. So far they have not spread. Yesterday I felt lousy on day 3 after the third infusion, today I feel somewhat better. Its the big experiment, if the relief is greater than the side effects I will continue, if not I will go back to natural methods. Diet, stress and pain control seem have worked the best in the longer term.
01-22-2016, 11:51 AM   #10
ronroush7
Forum Monitor
 
ronroush7's Avatar
 
Join Date: Oct 2013
Location: vienna, Virginia

My Support Groups:
Keep us updated.

01-22-2016, 01:56 PM   #11
Bufford
Senior Member
 
Join Date: Dec 2015
Location: Northwestern Ontario

My Support Groups:
Did you check with your gp or was it a dermatologist? I used to be on Remicade. I had to go off becauser of a lesion that wouldn't go away. I am not saying it is related. Did this doctor mention anything about lesions? Also, anytime I have been on antibiotic, I have been told to double up on probiotic. Are you on probiotics?
Been taking probiotics regularly for years, they do help, my digestion is pretty well balanced as a result. My GP recommended me to monitor the red bumps, she is not concerned unless it starts to become worse. Definitely a better day today, and want to go for a short cross country ski up the beaver pond system this afternoon in the bright sunshine we have today.
Reply

Crohn's Disease Forum » Treatment » Remicade/Infliximab » Red bumps from remicade
Thread Tools


All times are GMT -5. The time now is 01:59 PM.
Copyright 2006-2017 Crohnsforum.com